# SDR SIMA200633104

- Difficulty date: November 26, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N702AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145164
- Aircraft time: 15,360 hours, 14,340 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNED RUBBER SMELL IN COCKPIT.  INSPECTED LEFT AND RIGHT COCKPIT PANELS, OPERATED APU AND AIR CONDITIONING PACKS WITH NO ODORS NOTED.  ODOR DUPLICATED WHEN RECONNECTED GROUND HEATER.  RETURNED AIRCRAFT TO SERVICE.
